# SDR SWIA20240111220

- Difficulty date: December 20, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 14,284 hours, 9,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURES, FR 84-87 STGR 17, INNER RH FLOOR BEAM HAS 2EA AREAS OF CORROSION AS MARKED   (C-CHECK RO 1/10/2024)   REMOVED AND REPLACED CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURES, FR 84-87 STGR 17, INNER RH FLOOR BEAM IAW REF EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.  THIS ACTION DOES NOT AFFECT THE WEIGHT AND BALANCE OR AIRCRAFT.
